MathSciNet Relay Station
MathSciNet bibliographic data
MR825917 14J25 (14N05)
Dale, Magnar Severi's theorem on the Veronese-surface. J. London Math. Soc. (2) 32 (1985), no. 3, 419–425.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement